happy new year to you all :)

hi sorry not been hear, been very poorly ,just checking in to let you no , had a rubbish new year spent in bed with flu bug, just got over the tail end of it after , having to go to doctor so on amoxiciillin 500mg and 8prednisolone. ,, i went to see my rhumy on the 18th dec told him i am so fed up on all the side affcets , and going to stop taking my all my meds as my body needs a rest, he was not happy, so have put my mejeg back down to 15mg a week , and said , needs to try and get you on daps , but at the time my pain in joints i only have 6joints which are swolling so he said will stuggles to get you them , so no better of at the mo, got to back in feb, x love to you jo.x

l

8 Replies

oldestnewest
  • Jo sorry you are having a hard time of it. do I take it the flu vaccination did not work in your case or didn't you get it?

    Are you going to take the 15mg of mtx? And if it's the DAS test you are referring to, then doesn't your consultant have the last say or does the DAS test rule? I'm not asking you as such, just wondering. And maybe someone else can answer about the DAS test?? I mean 6 swollen joints and lots of side effects from meds sounds as if you do need to try a new tack, perhaps biologics.

    Hope 2013 improves for you very quickly!

    Luce xx

  • hi say did have the flu jab, think i would have been worse if i did not, and no not going to take the mtx, going to have my bloods down end of the month so going to see how there are with just going it alone, , not sure about biologic , so will let you no out come , you take care luce,x

  • Good for you Jo, I find it so difficult to be assertive with my consultant. Well at least he is starting to look at getting you something different now.

    Sorry to hear about the flu, to date the flu injection appears to have worked well with me but the household have been very healthy so i do hope that when school starts back they don't bring a load of bugs home.

  • hi yeah , let hope this year is a better on,:) x

  • You will be in agony with no meds please seek ADVICE X

  • yes i understand , but i am so fed up up with side affects , all iam taking is co.codamol , and am lofepramine , so i do not get depression, so hope i will be ok, thanks summer >X

  • Stopping steroids suddenly is dangerous and not recommended be careful x

  • Hi Jo

    I'm really sorry to hear what a horrible time you've been having. It's never easy when the drugs you take to help you cause side-effects, but as Summer has said, it can be dangerous to stop steroids suddenly, and the effects that this causes can be life-threatening. There is a good explanation of this on the Patient UK website:

    patient.co.uk/health/oral-s...

    I hope that you feel better soon.

    Kind regards

    Victoria

    (NRAS Helpline)

You may also like...